Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 243, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 1, 2011, 5:29 PM CDT for 4 counties in Texas. It was in force for 61 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2011, 5:29 PM CDT (22:29 UTC)
- Expired
- May 1, 2011, 6:30 PM CDT
- In force
- 61 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Denton County, TX, Parker County, TX, Tarrant County, TX, Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 47 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 5:45 PM CDT | HAIL 1 | Weatherford, TX | QUARTER SIZED HAIL IN WEATHERFORD. HAIL RANGED FROM PENNY TO QUARTER SIZED |
| May 1, 5:55 PM CDT | HAIL 1 | Haslet, TX | EAST OF HASLET |
| May 1, 6:15 PM CDT | HAIL 1.25 | Azle, TX | HALF DOLLAR SIZED HAIL AT OAK HARBOR NEAR AZLE. |
| May 1, 6:25 PM CDT | HAIL 0.88 | Denton, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.5 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 785 J/kg
- Mixed-layer CIN
- -211 J/kg
- Mixed-layer LCL
- 574 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 328 m²/s²
- 0-3 km storm-relative helicity
- 568 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 35.3
The text
As transmitted, in the capitals the NWS used until 2016.
313
WUUS54 KFWD 012229
SVRFWD
TXC121-367-439-497-012330-
/O.NEW.KFWD.SV.W.0243.110501T2229Z-110501T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
529 PM CDT SUN MAY 1 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
PARKER COUNTY IN NORTH CENTRAL TEXAS...
NORTHERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN WISE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 630 PM CDT
* AT 528 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR HUDSON OAKS...AND MOVING NORTHEAST AT 45
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BENBROOK AROUND 535 PM
LAKESIDE...WHITE SETTLEMENT AND SPRINGTOWN AROUND 540 PM
AZLE...PELICAN BAY...LAKE WORTH AND SANSOM PARK AROUND 545 PM
EAGLE MOUNTAIN AND PECAN ACRES AROUND 550 PM
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 468 AND 472...
I-35W BETWEEN MILE MARKERS 50 AND 85...
I-35E BETWEEN MILE MARKERS 80 AND 96...
I-20 BETWEEN MILE MARKERS 400 AND 430...
I-30 BETWEEN MILE MARKERS 1 AND 21...
I-820 BETWEEN MILE MARKERS 1 AND 28.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM SUNDAY EVENING FOR
NORTHEASTERN TEXAS.
&&
LAT...LON 3323 9699 3299 9700 3299 9703 3283 9703
3255 9778 3283 9801 3333 9735
TIME...MOT...LOC 2228Z 231DEG 38KT 3276 9766
$$3 follow-up statements
862
WWUS54 KFWD 012257
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
557 PM CDT SUN MAY 1 2011
TXC121-367-439-497-012330-
/O.CON.KFWD.SV.W.0243.000000T0000Z-110501T2330Z/
WISE TX-DENTON TX-PARKER TX-TARRANT TX-
557 PM CDT SUN MAY 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHERN TARRANT...NORTHERN PARKER...SOUTHWESTERN DENTON AND
SOUTHEASTERN WISE COUNTIES...
AT 557 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR SANCTUARY...MOVING NORTHEAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PECAN ACRES...NEWARK...EAGLE MOUNTAIN AND BOYD AROUND 605 PM CDT...
RHOME...AURORA...BLUE MOUND AND HALTOM CITY AROUND 610 PM CDT...
HASLET AND WATAUGA AROUND 615 PM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 468 AND 472...
I-35W BETWEEN MILE MARKERS 53 AND 85...
I-35E BETWEEN MILE MARKERS 81 AND 96...
I-20 BETWEEN MILE MARKERS 408 AND 420...
I-820 BETWEEN MILE MARKERS 5 AND 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.
&&
LAT...LON 3324 9702 3300 9700 3299 9703 3283 9703
3271 9769 3278 9798 3280 9798 3333 9735
TIME...MOT...LOC 2257Z 231DEG 38KT 3291 9756
$$656
WWUS54 KFWD 012315
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
615 PM CDT SUN MAY 1 2011
TXC121-367-439-497-012330-
/O.CON.KFWD.SV.W.0243.000000T0000Z-110501T2330Z/
WISE TX-DENTON TX-PARKER TX-TARRANT TX-
615 PM CDT SUN MAY 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHERN TARRANT...NORTHERN PARKER...SOUTHWESTERN DENTON AND
SOUTHEASTERN WISE COUNTIES...
AT 614 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR NEWARK...MOVING NORTHEAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ROANOKE AND KELLER AROUND 625 PM CDT...
JUSTIN...NORTHLAKE...PONDER AND CORRAL CITY AROUND 630 PM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 468 AND 472...
I-35W BETWEEN MILE MARKERS 59 AND 85...
I-35E BETWEEN MILE MARKERS 81 AND 96...
I-20 BETWEEN MILE MARKERS 409 AND 416.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.
&&
LAT...LON 3324 9702 3300 9700 3299 9703 3297 9703
3271 9769 3278 9798 3280 9798 3333 9735
TIME...MOT...LOC 2314Z 231DEG 38KT 3301 9745
$$150
WWUS54 KFWD 012326
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
626 PM CDT SUN MAY 1 2011
TXC121-367-439-497-012334-
/O.EXP.KFWD.SV.W.0243.000000T0000Z-110501T2330Z/
WISE TX-DENTON TX-PARKER TX-TARRANT TX-
626 PM CDT SUN MAY 1 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TARRANT...NORTHERN
PARKER...SOUTHWESTERN DENTON AND SOUTHEASTERN WISE COUNTIES EXPIRES
AT 630 PM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 468 AND 472...
I-35W BETWEEN MILE MARKERS 59 AND 85...
I-35E BETWEEN MILE MARKERS 81 AND 96...
I-20 BETWEEN MILE MARKERS 409 AND 417.
AT 624 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.
RADAR INDICATED THAT HEAVY RAIN...DIME TO NICKEL SIZE HAIL...AND
GUSTY WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM.
LAT...LON 3324 9702 3300 9700 3299 9703 3297 9703
3271 9769 3278 9798 3280 9798 3333 9735
TIME...MOT...LOC 2324Z 231DEG 38KT 3308 9735
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 5:25 PM CDT, 4 minutes earlier.
Area forecast discussion, May 1, 5:25 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 525 PM CDT SUN MAY 1 2011 .UPDATE... WILL BE REMOVING NAVARRO COUNTY FROM TORNADO WATCH 262 WITH THIS UPDATE. CONVECTION AND SOME SEVERE WILL CONTINUE ALONG THE CURRENT TRAJECTORY...COMANCHE TO DECATUR AND GAINESVILLE...OVER THE NEXT SEVERAL HOURS. THERE IS A SLIGHT EASTWARD DRIFT OF THE TRAJECTORY...WHICH WOULD SPREAD THE RAIN INTO THE WESTERN METROPLEX LATER THIS EVENING. PARTS OF COOKE COUNTY HAVE ALREADY SEEN AROUND 3 INCHES OF RAIN TODAY. HOWEVER...IF ADDITIONAL AMOUNTS IN EXCESS OF 2 INCHES OCCUR OVER THE NEXT 2 HOURS...SOME FLOODING MAY BEGIN. THE MAIN SEVERE THREAT THIS EVENING WILL BE HAIL FOLLOWED BY FLOODING FROM VERY HEAVY RAINFALL. THE TORNADO THREAT IS DIMINISHING AS THE COLD FRONT MOVES THROUGH THE FAR SOUTHEAST COUNTIES. 75 && .PREV DISCUSSION... /ISSUED 346 PM CDT SUN MAY 1 2011/ A COLD FRONT WILL CONTINUE TO MOVE SOUTH THROUGH NORTH TEXAS LATE THIS AFTERNOON. THERE WILL STILL BE A SMALL THREAT OF SUPERCELL STORMS ALONG AND AHEAD OF THE BOUNDARY OVER THE SOUTHEAST COUNTIES UNTIL THE FRONT PASSES. WE WILL LEAVE THE TORNADO WATCH IN PLACE BUT WILL CANCEL IT AFTER THE FRONT MOVES SOUTH OF THE REGION. ELEVATED SHOWERS AND THUNDERSTORMS WILL BE ONGOING THROUGH THE EVENING AND SHOULD EVEN INCREASE IN COVERAGE OVERNIGHT AS LARGE SCALE LIFT FROM AN APPROACHING UPPER LEVEL LOW PRESSURE SYSTEM INCREASES AND ISENTROPIC LIFT ALSO INCREASES. THERE WILL BE A THREAT OF SEVERE THUNDERSTORMS OVERNIGHT WITH HAIL BEING THE PRIMARY HAZARD. MOISTURE WILL CONTINUE TO BE LIFTED OVER THE COLD FRONT ON MONDAY AND SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE LIKELY. RAIN AND THUNDERSTORM CHANCES WILL END FROM NORTHWEST TO SOUTHEAST MONDAY NIGHT AS THE UPPER LEVEL TROUGH AXIS MOVES EAST OF THE REGION AND SUBSIDENCE INCREASES. THERE WILL BE A THREAT OF LOCALLY HEAVY RAINFALL TONIGHT THROUGH MONDAY...ESPECIALLY IN THE NORTHEAST ZONES. HOWEVER...SINCE RAINFALL AMOUNTS THROUGH THIS AFTERNOON HAVE BEEN LIGHT IN THE NORTHEAST...THE THREAT OF FLASH FLOODING HAS DECREASED WITH THIS EVENT. THEREFORE...NO FLOOD/FLASH FLOOD WATCH WILL BE NECESSARY. THE REMAINDER OF THE WEEK THROUGH THE WEEKEND SHOULD BE RAIN FREE AND RELATIVELY QUIET WITH DRY WEST TO NORTHWEST FLOW ALOFT AND A SLOW RETURN OF LOW LEVEL MOISTURE. THE LOW LEVELS OF THE ATMOSPHERE WILL MOISTEN UP LATE IN THE WEEKEND AS A LOW PRESSURE SYSTEM DEEPENS IN THE WEST. IT APPEARS THAT MOST OF THE ENERGY WITH THIS SYSTEM WILL STAY NORTH OF THE FORECAST AREA BUT SOME LOW THUNDERSTORM CHANCES MAY RETURN ON SUNDAY AS A COLD FRONT APPROACHES FROM THE NORTH. FOR NOW WILL ONLY INCLUDE 10 PERCENT POPS AS THE TIMING OF THE FRONT IS STILL VERY UNCERTAIN. TEMPERATURES TONIGHT THROUGH TUESDAY MORNING WILL BE VERY COOL WITH LOWS TONIGHT AND MONDAY NIGHT IN THE 40S...EXCEPT FOR SOME 30S IN THE NORTH AND WEST. IT DOES NOT LOOK LIKE A FREEZE WILL OCCUR BUT A FEW SPOTS BY REACH THE MID 30S...ESPECIALLY EARLY TUESDAY MORNING. HIGHS MONDAY WILL BE MAINLY IN THE 40S AND 50S. A WARMING TREND IS EXPECTED TUESDAY AFTERNOON THROUGH THE REMAINDER OF THE WEEK AS CLOUDS CLEAR AND SOUTHERLY WINDS RETURN. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 43 53 43 69 49 / 80 80 40 5 0 WACO, TX 44 58 43 68 45 / 80 70 40 5 0 PARIS, TX 43 51 43 64 44 / 80 80 50 5 0 DENTON, TX 40 51 40 70 44 / 70 70 30 5 0 MCKINNEY, TX 44 53 38 67 42 / 80 80 40 5 0 DALLAS, TX 44 54 44 67 50 / 80 80 40 5 0 TERRELL, TX 46 53 43 66 45 / 80 80 50 5 0 CORSICANA, TX 47 56 44 66 47 / 80 70 50 5 0 TEMPLE, TX 46 57 42 68 44 / 80 60 40 5 0 MINERAL WELLS, TX 42 51 37 68 42 / 80 70 20 5 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 05/75
Hazardous weather outlook, May 1, 3:36 PM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 336 PM CDT SUN MAY 1 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-021100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 336 PM CDT SUN MAY 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH THE OVERNIGHT HOURS. SOME STORMS MAY BECOME SEVERE THIS AFTERNOON AND EVENING... MAINLY SOUTHEAST OF A LINE FROM TEMPLE TO ATHENS. THE PRIMARY SEVERE THREATS WILL BE DAMAGING WINDS AND LARGE HAIL...THOUGH TORNADOES WILL BE POSSIBLE NEAR A COLD FRONT. TONIGHT...THE SEVERE THREAT WILL BE PRIMARILY NORTH OF THE FRONT ACROSS MUCH OF NORTH TEXAS. HAIL WILL BE THE MAIN SEVERE THREAT OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH EARLY TUESDAY MORNING. IT WILL BE LESS FAVORABLE FOR SEVERE STORMS...BUT LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING... PRIMARILY SOUTHEAST OF A LINE FROM TEMPLE TO ATHENS. LIMITED SPOTTER ACTIVATION MAY BE REQUESTED ELSEWHERE OVERNIGHT. 25
In the hours before
Special weather statement, May 1, 3:34 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
334 PM CDT SUN MAY 1 2011
TXZ129-130-141-012130-
EASTLAND TX-ERATH TX-COMANCHE TX-
334 PM CDT SUN MAY 1 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN COMANCHE COUNTY
EASTERN EASTLAND COUNTY
ERATH COUNTY
AT 334 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES NORTH OF COMANCHE...MOVING NORTHEAST AT
45 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE DE LEON...DUBLIN...GORMAN...
STEPHENVILLE...HUCKABAY AND MORGAN MILL.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3252 9863 3252 9807 3223 9795 3193 9860
3204 9876
TIME...MOT...LOC 2034Z 220DEG 38KT 3205 9861Local storm report, May 1, 3:54 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
354 PM CDT SUN MAY 01 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL DE LEON 32.12N 98.55W
05/01/2011 E1.00 INCH COMANCHE TX LAW ENFORCEMENT
QUARTER SIZE HAIL IN DELEON. NO WIND AND LITTLE
LIGHTNING.Special weather statement, May 1, 4:26 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
426 PM CDT SUN MAY 1 2011
TXZ116-117-130-131-012230-
PALO PINTO TX-PARKER TX-HOOD TX-ERATH TX-
426 PM CDT SUN MAY 1 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN ERATH COUNTY
NORTHERN HOOD COUNTY
EASTERN PALO PINTO COUNTY
PARKER COUNTY
AT 426 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES NORTH OF STEPHENVILLE...MOVING NORTHEAST
AT 40 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ALEDO...ANNETTA...BRIAR...
COOL...GORDON...HUDSON OAKS...LIPAN...MINERAL WELLS...OAK TRAIL
SHORES...RENO...SPRINGTOWN...STEPHENVILLE...WEATHERFORD...WILLOW
PARK...HUCKABAY...MORGAN MILL...POOLVILLE AND MINERAL WELLS STATE
PARK.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3265 9843 3301 9805 3300 9754 3258 9756
3217 9827 3231 9845
TIME...MOT...LOC 2126Z 226DEG 34KT 3240 9818Special weather statement, May 1, 4:52 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
452 PM CDT SUN MAY 1 2011
TXZ122-135-012215-
VAN ZANDT TX-HENDERSON TX-
452 PM CDT SUN MAY 1 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN HENDERSON COUNTY
SOUTHEASTERN VAN ZANDT COUNTY
AT 452 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES WEST OF TYLER...MOVING NORTHEAST AT 35
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BERRYVILLE...BROWNSBORO...
CHANDLER...COFFEE CITY...EDOM AND VAN.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
NORTHEASTERN TEXAS.
LAT...LON 3206 9558 3210 9569 3229 9582 3271 9563
3268 9558 3248 9558 3236 9544 3228 9544
3224 9547 3218 9546 3215 9547 3208 9543
TIME...MOT...LOC 2152Z 225DEG 30KT 3230 9553Local storm report, May 1, 5:17 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
517 PM CDT SUN MAY 01 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0054 PM HAIL 3 SSW WEATHERFORD 32.73N 97.82W
05/01/2011 E1.75 INCH PARKER TX LAW ENFORCEMENT
QUARTER TO GOLFBALL SIZE HAIL FM1708 AND TIN TOP
ROAD...OR JUST SOUTH OF INTERSTATE 20.Local storm report, May 1, 5:22 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
522 PM CDT SUN MAY 01 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 6 S WEATHERFORD 32.68N 97.80W
05/01/2011 E1.25 INCH PARKER TX AMATEUR RADIO
HALF DOLLAR SIZE HAIL 6 MILES SOUTH OF WEATHERFORD NEAR
TIN TOP RD.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:03 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Kaufman, Rockwall | 57 min |
| Apr 30, 7:24 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 36 min |
| Apr 30, 7:52 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Lamar | 56 min |
| Apr 30, 7:56 PM CDT | Special Weather Statement | FWD | Hamilton | 34 min |
| May 1, 1:32 AM CDT | Special Weather Statement | FWD | Stephens | 28 min |
| May 1, 1:36 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto, Stephens | 54 min |
| May 1, 2:27 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker | 63 min |
| May 1, 3:09 AM CDT | Severe Thunderstorm Warning | FWD | Young | 51 min |
| May 1, 3:21 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 54 min |
| May 1, 3:46 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 44 min |
| May 1, 4:10 AM CDT | Special Weather Statement | FWD | Cooke | 35 min |
| May 1, 4:12 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 48 min |
| May 1, 4:27 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 48 min |
| May 1, 4:41 AM CDT | Severe Thunderstorm Warning | FWD | Cooke | 49 min |
| May 1, 4:58 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Kaufman | 43 min |
| May 1, 5:30 AM CDT | Severe Thunderstorm Warning | FWD | Montague | 30 min |
| May 1, 5:46 AM CDT | Special Weather Statement | FWD | Grayson | 29 min |
| May 1, 6:05 AM CDT | Severe Thunderstorm Warning | FWD | Grayson | 25 min |
| May 1, 6:09 AM CDT | Severe Thunderstorm Warning | FWD | Montague | 36 min |
| May 1, 6:41 AM CDT | Special Weather Statement | FWD | Cooke | 34 min |
| May 1, 6:50 AM CDT | Special Weather Statement | FWD | Stephens | 25 min |
| May 1, 6:56 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens, Young | 64 min |
| May 1, 7:04 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton, Grayson | 56 min |
| May 1, 7:09 AM CDT | Special Weather Statement | FWD | Fannin | 36 min |
| May 1, 7:42 AM CDT | Severe Thunderstorm Warning | FWD | Lamar | 26 min |
| May 1, 7:46 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto | 44 min |
| May 1, 8:10 AM CDT | Special Weather Statement | FWD | Fannin | 35 min |
| May 1, 8:21 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker | 54 min |
| May 1, 8:58 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 46 min |
| May 1, 10:08 AM CDT | Special Weather Statement | FWD | Wise | 37 min |
| May 1, 10:21 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant, Wise | 54 min |
| May 1, 11:06 AM CDT | Special Weather Statement | FWD | Grayson | 24 min |
| May 1, 11:37 AM CDT | Special Weather Statement | FWD | Grayson | 38 min |
| May 1, 11:57 AM CDT | Severe Thunderstorm Warning | FWD | Grayson | 42 min |
| May 1, 3:34 PM CDT | Special Weather Statement | FWD | Erath | 56 min |
| May 1, 4:26 PM CDT | Special Weather Statement | FWD | Erath, Hood, Palo Pinto, Parker | 64 min |
| May 1, 4:36 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker | 54 min |
| May 1, 4:52 PM CDT | Special Weather Statement | FWD | Van Zandt | 23 min |
| May 1, 6:26 PM CDT | Areal Flood Advisory | FWD | Cooke | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.